MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/pmj.78.916.116

Медицинская библиотека · Postgraduate medical journal · 2002

Delayed reactivation of haloperidol induced photosensitive dermatitis by methotrexate.

Thami G P, Kaur S, Kanwar A J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A man whose psoriasis was well controlled on methotrexate treatment developed pellagra-like photosensitive dermatitis when he started taking haloperidol. Reactivation of his dermatitis was observed with methotrexate as a recall photosensitivity phenomenon. This false photosensitivity reaction of methotrexate is an important but rarely encountered adverse effect. A possible interaction between methotrexate and haloperidol is emphasised.

Для цитирования: Thami G P, Kaur S, Kanwar A J. Delayed reactivation of haloperidol induced photosensitive dermatitis by methotrexate.. Postgraduate medical journal. 2002. DOI: 10.1136/pmj.78.916.116.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.